RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 706–709 (Mi de7151)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the Lyapunov stability of the Cauchy problem for linear partial differential systems

S. V. Zhestkov

Mogilev Branch of the Institute of Physics, Academy of Sciences of the BSSR

Full text: PDF file (419 kB)

Bibliographic databases:
UDC: 517.955
Received: 06.12.1988

Citation: S. V. Zhestkov, “On the Lyapunov stability of the Cauchy problem for linear partial differential systems”, Differ. Uravn., 26:4 (1990), 706–709

Citation in format AMSBIB
\Bibitem{Zhe90}
\by S.~V.~Zhestkov
\paper On the Lyapunov stability of the Cauchy problem for linear partial differential systems
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 706--709
\mathnet{http://mi.mathnet.ru/de7151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061455}
\zmath{https://zbmath.org/?q=an:0712.35014}


Linking options:
  • http://mi.mathnet.ru/eng/de7151
  • http://mi.mathnet.ru/eng/de/v26/i4/p706

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Romanova, “Asymptotic analogs of the Floquet–Lyapunov theorem for some classes of periodic systems of ordinary differential equations”, Russian Math. (Iz. VUZ), 54:4 (2010), 40–47  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:34
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019